ログイン
論  文
症  例
日本語のみ
Article
Case
Japanese Only

遷延性低血糖の発症にグラルギン過誤投与が疑われた1型糖尿病の1例

A case of type 1 diabetes mellitus who developed prolonged hypoglycemia which was probably caused by erroneous injection of insulin Glargine

  • 國崎 哲
  • 牧野 圭祐
  • 井上 篤
  • Kunisaki Satoru
  • Makino Keisuke
  • Inoue Atsushi
  • JCHO北海道病院糖尿病・内分泌内科
  • Department of Internal Medicine,Division of Diabetology and Endocrinology, JCHO Hokkaido Hospital

執筆者連絡先

Author Contact

國崎 哲

〒062-8618 札幌市豊平区中の島1条8丁目3番18号

JCHO北海道病院糖尿病・内分泌内科

satoru_kunisaki@yahoo.co.jp

Kunisaki Satoru

Department of Internal Medicine,Division of Diabetology and Endocrinology,

JCHO Hokkaido Hospital, Sapporo 062-8618

satoru_kunisaki@yahoo.co.jp

Diabetes Frontier Online 5, e1-003, 2018 http://doi.org/10.15634/J0100_0501_003

受付日
2018-03-29
受理日
2018-04-12
掲載日
2018-04-16

Diabetes Frontier Online 5, e1-003, 2018 http://doi.org/10.15634/J0100_0501_003

Reception Date
2018-03-29
Accept Date
2018-04-12
Run Date
2018-04-16

要約

Abstract

 症例は30歳代女性。入院7年前に近医で1型糖尿病と診断され強化インスリン療法開始。アスパルト各食直前6単位,グラルギン眠前10単位で治療中。搬送前日グラルギン10単位投与,翌朝昼ともにアスパルト6単位投与。同日昼食後に血糖値33mg/dLと低血糖性昏睡をきたし,近医で50%ブドウ糖を静注され一時的に意識回復したが,その後も低血糖が遷延するため,当院へ緊急搬送。低血糖を認めず,最終的にブドウ糖液の持続投与が中止できたのは,最終インスリン投与から約58時間後であった。グラルギン過誤投与の申告がなかったため,低血糖症の鑑別に苦慮したが,最終的にIRI 1,002.0μU/mL,CPR 0.1ng/dL,インスリン抗体陰性,インスリン拮抗ホルモン正常,臨床経過よりグラルギン過量投与による遷延性低血糖と診断した。

   The patient was a 30-year-old female. She had been diagnosed with type 1 diabetes mellitus at a local clinic 7 years previously, and intensified insulin therapy was started. She had been treated with 6 units of aspart immediately before each meal and 10 units of glargine before sleep. 10 units of glargine were administered the day before arrival at our hospital, and 6 units of aspart before breakfast and lunch the following day. On the same day, hypoglycemic coma occurred after lunch, with a blood glucose level of 33 mg/dL. At a local clinic, 50% glucose was intravenously injected, leading to transient consciousness recovery. However, subsequently, hypoglycemia persisted, and the patient was brought to our hospital by ambulance. The continuous administration of glucose solution could be discontinued in the absence of hypoglycemia 58 hours after the final administration of insulin. As there was no report on the erroneous administration of glargine, it was difficult to identify the cause of hypoglycemia, but, finally, a diagnosis of protracted hypoglycemia caused by excessive glargine administration was made based on an IRI level of 1,002.0 μU/mL, CPR level of 0.1 ng/dL, negative reaction to insulin antibody, normal insulin-antagonizing hormone levels, and the clinical course.

キーワード

  • グラルギン過誤投与
  • 遷延性低血糖
本文を閲覧するにはログインしてください。